Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 52, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 16, 2008, 4:17 PM CDT for Sauk County, Wisconsin. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2008, 4:17 PM CDT (21:17 UTC)
- Expired
- Jul 16, 2008, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Sauk County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:35 PM CDT | FLASH FLOOD | Reedsburg, WI | HEAVY RAIN WITH STREET FLOODING. SANDBAGGING IN PROGRESS. DELAYED WEB SUBMISSION. |
| Jul 16, 4:36 PM CDT | FLASH FLOOD | La Valle, WI | SOME ROADS AND DITCHES BEING WASHED OUT IN THE LA VALLE AREA |
| Jul 16, 5:30 PM CDT | FLASH FLOOD | La Valle, WI | WATER OVER THE ROAD AT COUNTY HIGHWAY V AND HIGHWAY 33. TIME IS APPROXIMATE AND JUST AFTER THE HEAVY RAINFALL ENDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -330 J/kg
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 162117
FFWMKX
WIC111-170015-
/O.NEW.KMKX.FF.W.0052.080716T2117Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 PM CDT WED JUL 16 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 715 PM CDT
* AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
2 INCHES OF RAIN HAS FALLEN IN THE PAST HOUR NEAR LA VALLE...AND THE
SLOW MOVING THUNDERSTORMS IS STILL IN THE AREA. TOTAL RAINFALL IN
THE NEXT HOUR AROUND 4 INCHES IS LIKELY...RESULTING IN FLASH
FLOODING OF THE ALREADY FLOOD RAVAGED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AND LAKE DELTON
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
4340 8960 4339 8961 4342 9019 4344 9021
4355 9021 4355 9027
$$
CRAVEN2 follow-up statements
000
WGUS73 KMKX 162141
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
441 PM CDT WED JUL 16 2008
WIC111-170015-
/O.CON.KMKX.FF.W.0052.000000T0000Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
441 PM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN SAUK COUNTY...
AT 435 PM CDT...SAUK COUNTY LAW ENFORCEMENT REPORTED ROADS BEING
WASHED OUT NEAR LA VALLE. NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE EXTREMELY HEAVY RAINFALL OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS...REEDSBURG AND LAKE DELTON.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
4340 8960 4339 8961 4342 9019 4344 9021
4355 9021 4355 9027
$$
BORGHOFF000
WGUS73 KMKX 162345
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT WED JUL 16 2008
WIC111-170015-
/O.CON.KMKX.FF.W.0052.000000T0000Z-080717T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUK WI-
645 PM CDT WED JUL 16 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHERN SAUK COUNTY...
AT 641 PM CDT...TRAINED WEATHER SPOTTERS REPORTED SAND BAGGING
OPERATIONS ARE NOW UNDERWAY IN REEDSBURG WITH STREET FLOODING
OCCURRING. THIS FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL
FLOOD WARNING SHORTLY SINCE MUCH OF THE HEAVY RAIN HAS ENDED AND
FLASH FLOODING IS NO LONGER EXPECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN
DELLS AND LAKE DELTON.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4364 9032 4364 8978 4362 8978 4360 8975
4340 8960 4339 8961 4342 9019 4344 9021
4355 9021 4355 9027
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:18 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 16, 3:18 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT WED JUL 16 2008 .DISCUSSION...FORECAST FOCUS ON CONVECTION THROUGH THE ENTIRE 7 DAY PERIOD. .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS ACROSS THE NORTHERN TIER OF COUNTIES WILL CONTINUE TO SLOWLY SLIDE SOUTH LATE THIS AFTERNOON. AS IT CONTINUES TO DO SO...THE LINE SHOULD BREAK UP AS IT ENCOUNTERS DECREASING SHEAR. NONETHELESS...MLCAPE OF 4500-5500 J/KG AND LI/S TO -11 WILL CERTAINLY KEEP THE THREAT FOR THUNDERSTORMS GOING AS AN OUTFLOW BOUNDARY CONTINUES TO SAG SOUTH DEEPER INTO THE CWA EARLY THIS EVENING. DEW POINTS IN THE MID 70S WILL BRING A SERIOUS THREAT FOR HEAVY RAIN AND POSSIBLE FLASH FLOODING THROUGH EARLY THIS EVENING BEFORE THE BOUNDARY BEGINS TO RETREAT BACK NORTH AS A 30-40 KNOT LLJ KICKS IN. AFTER MIDNIGHT...MUCH OF THE THUNDERSTORM THREAT WILL FOCUS TO THE NORTH OVER CENTRAL AND NORTHERN WI. THE SOUTHEAST HALF OF THE CWA WILL BE FIRMLY IN THE WARM SECTOR THURSDAY. A COLD FRONT PUSHING INTO WESTERN WISCONSIN THURSDAY AFTERNOON MAY HAVE THE ABILITY TO SPARK SOME THUNDERSTORMS OVER THE NORTHWEST HALF LATE. CAPE AND MID LEVEL LAPSE RATES ARE RATHER POOR...SO STORMS PROBABLY WON/T BE TOO WIDESPREAD. TEMPERATURES SHOULD FINALLY BREAK THE 90 DEGREE MARK FOR THE FIRST TIME THIS YEAR IN THE SOUTHEAST WITH A LARGE AMOUNT OF SUN. WITH DEW POINTS IN THE UPPER 60S...HEAT INDEX READINGS MAY APPROACH 95. AS THE FRONT PUSHES FURTHER EAST...STORM COVERAGE SHOULD INCREASE SOMEWHAT AS FRONTOGENESIS INCREASES. WITH MBE VELOCITIES FALLING TO LESS THAN 10 KNOTS AND PW/S REMAINING IN THE 1.75 TO 2.0 INCH RANGE...THREAT FOR HEAVY RAIN IS HIGH THURSDAY NIGHT. WILL INCLUDE HEAVY RAIN MENTION ROUGHLY NORTHWEST HALF THURSDAY NIGHT. .LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY. THE FRONT STALLS OVER THE CWA FRIDAY THROUGH THE WEEKEND. A PERSISTENT SOUTHERLY FLOW AHEAD OF THE FRONT WILL CONTINUE TO PUMP THE MOISTURE OVER SOUTHERN WISCONSIN. MCS AFTER MCS MAY DEVELOP ON OR NEAR THE BOUNDARY PERIODICALLY THROUGH THE WEEKEND...KEEPING SOUTHERN WISCONSIN IN THE CROSS HAIRS FOR THUNDERSTORMS AND HEAVY RAIN. MBE VELOCITIES FALL TO LESS THAN 10 KNOTS AT TIMES WITH PW/S REMAINING IN THE 1.75 TO 2.0 INCH RANGE THROUGH SUNDAY. THIS COULD PRODUCE A SIGNIFICANT FLASH FLOODING THREAT ONCE AGAIN WITH SOME AREAS ENDING UP WITH SEVERAL INCHES OF RAINFALL BY EARLY NEXT WEEK. WILL CONTINUE THE ESF AND EXPAND IT ACROSS THE REST OF SOUTHERN WISCONSIN. FLASH FLOOD WATCHES WILL LIKELY BE NEEDED IN LATER FORECAST PACKAGES. BEYOND SUNDAY...THE GFS AND HI-RES ECMWF DIVERGE A LOT FOR EARLY NEXT WEEK. THE ECMWF BUILDS A RIDGE INTO THE PLAINS BEGINNING MONDAY...CAUSING THE QUASI-STATIONARY FRONT TO BECOME A WARM FRONT JUST WEST OF WISCONSIN EARLY NEXT WEEK. MORE HEAVY RAIN AND A CONTINUATION OF ANY FLOODING WOULD SET UP WITH THIS SCENARIO AS SEVERAL MORE MCS/S DEVELOP. THE GFS...HOWEVER DROPS A CORE OF COOL AIR INTO THE GREAT LAKES...PUSHING THE STATIONARY FRONT WELL TO THE SOUTH. AT THIS POINT...THE ECMWF HAS BEEN MOST CONSISTENT WITH BUILDING A RIDGE OVER THE PLAINS EARLY NEXT WEEK...SO WILL FOLLOW THAT SOLUTION FOR NOW. FURTHERMORE...IT IS PRETTY HARD TO DRIVE A FRONT THROUGH THE OHIO VALLEY THIS TIME OF YEAR. AS A RESULT...WILL CONTINUE WITH THE CHANCY THUNDERSTORMS THROUGH NEXT WEDNESDAY. && .AVIATION... THIS SECTION WILL BE UPDATED LATER. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...BORGHOFF AVIATION/MARINE...GEHRING
Hazardous weather outlook, Jul 16, 4:16 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 416 AM CDT WED JUL 16 2008 WIZ046-047-051-052-056>060-062>072-170930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 416 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF A LINE FROM LONE ROCK TO PORT WASHINGTON. A FEW OF THESE THUNDERSTORMS MAY TURN SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO POSSIBLE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA. SOME LAKES...RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE. MUCH OF THE ROCK RIVER IN SOUTHERN WISCONSIN CONTINUES TO EXPERIENCE FLOODING. AN AIR QUALITY WATCH IS IN EFFECT THROUGH MIDNIGHT FOR THE LAKE SHORE COUNTIES...AS WELL AS WAUKESHA AND WASHINGTON COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH THE PERIOD. HEAVY RAINFALL IS POSSIBLE AND A FEW THUNDERSTORMS MAY TURN SEVERE. THUNDERSTORMS ARE LIKELY THURSDAY NIGHT ALONG AND NORTH OF A LINE FROM LONE ROCK TO FOND DU LAC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE AREA THIS AFTERNOON AND TONIGHT. LMZ643>646-170930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 416 AM CDT WED JUL 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THROUGH THE PERIOD. A FEW THUNDERSTORMS MAY TURN SEVERE NORTH OF MILWAUKEE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGHOUT THE PERIOD. WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS ON THURSDAY. MBK WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 16, 4:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST SHEBOYGAN 43.75N 87.72W
07/16/2008 E70 MPH SHEBOYGAN WI TRAINED SPOTTER
WINDS ESTIMATED TO 70 MPH BY A SPOTTER IN THE CITY OF
SHEBOYGAN.
&&
LAMERSLocal storm report, Jul 16, 4:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
404 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL 3 NW SHEBOYGAN 43.78N 87.76W
07/16/2008 E0.50 INCH SHEBOYGAN WI PUBLIC
AT THE INTERSECTION OF HIGHWAYS 42 AND 43
&&
KRRLocal storm report, Jul 16, 4:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL LA VALLE 43.58N 90.13W
07/16/2008 E0.50 INCH SAUK WI LAW ENFORCEMENT
REPORT OF DIME SIZE HAIL.
&&
KRRLocal storm report, Jul 16, 4:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG WEST BEND 43.42N 88.18W
07/16/2008 WASHINGTON WI LAW ENFORCEMENT
TREE DAMAGE IN THE CENTRAL PORTION OF WASHINGTON
COUNTY...OUTSIDE OF WEST BEND AND NEAR ALLENTON.
&&
KRRLocal storm report, Jul 16, 4:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
415 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 3 NNW SHEBOYGAN 43.79N 87.74W
07/16/2008 M55 MPH SHEBOYGAN WI MESONET
MEASURED AT MAYWOOD ENVIRONMENTAL PARK.
&&
LAMERSLocal storm report, Jul 16, 4:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
416 PM CDT WED JUL 16 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND GST MENOMONEE FALLS 43.15N 88.13W
07/16/2008 E50 MPH WAUKESHA WI TRAINED SPOTTER
AS GUST FRONT PASSED OVER...A LOT OF DIRT BEING KICKED
UP...INTERSECTION OF SILVER SPRING AND PILGRAM RD
&&
KRRThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 2:30 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake, Marquette | 90 min |
| Jul 16, 2:39 PM CDT | Special Marine Warning | MKX | 3 hr | |
| Jul 16, 2:51 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 3 hr |
| Jul 16, 3:02 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 73 min |
| Jul 16, 3:11 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington | 79 min |
| Jul 16, 3:21 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 41 min |
| Jul 16, 3:43 PM CDT | Special Marine Warning | MKX | 3 hr | |
| Jul 16, 3:46 PM CDT | Tornado Warning | MKX | Sheboygan | 14 min |
| Jul 16, 3:47 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 73 min |
| Jul 16, 3:53 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Washington | 3 hr |
| Jul 16, 4:12 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 78 min |
| Jul 16, 5:33 PM CDT | Areal Flood Advisory | MKX | Sheboygan | 87 min |
| Jul 16, 6:52 PM CDT | Areal Flood Warning | MKX | Sauk | 11 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.